# SDR USAASB97325

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 7 Spoiler
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: L, H

## Discrepancy

CLT - FLT 1276 - ON FINAL APPROACH, CREW EXTENDED FLAPS AND LOST HYD QTY AND PRESSURE ON THE 'B' HYD SYSTEM.  CREW ABORTED THE APPROACH AND WAS VECTORED ABOUT 15 MI TO THE EAST TO ASSESS THE PROBLEM.  EMERG WAS DECLARED.  CREW SHUT OFF 'B' HYD SYS AND LANDED WITH 15 DEGREE FLAPS W/O FURTHER INCIDENT.  ON TAXI IN, MAINTENANCE SAW HYDRAULIC FLUID LEAKING FROM THE RIGHT WING FLAP ACTUATOR.  MX FOUND THE O-RING ON THE NR 7 FLIGHT SPOILER ACTUATOR LEAKING.  REPLACED SAME.  SERVICED RESERVOIR TO FULL AND OPERATED SYSTEM.  NO LEAKS NOTED.  (M)
